Differentiable manifolds in Euclidean space.

Х. Уитнэй

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 783-786
  • ISSN: 0368-8666

How to cite


Уитнэй, Х.. "Differentiable manifolds in Euclidean space.." Matematiceskij sbornik 43.5 783-786. <http://eudml.org/doc/64876>.

author = {Уитнэй, Х.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {eng},
number = {5},
pages = {783-786},
publisher = {Tipogr. Lissnera i Sobko},
title = {Differentiable manifolds in Euclidean space.},
url = {http://eudml.org/doc/64876},
volume = {43},

AU - Уитнэй, Х.
TI - Differentiable manifolds in Euclidean space.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 783
EP - 786
LA - eng
KW - Topology
UR - http://eudml.org/doc/64876
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.